# SDR UPS04243209

- Difficulty date: September 9, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON LOWER FLANGE OF STR 18A AT BS 850 RT VAPOR SEAL REMOVED FOR ACCESS IAW MM 51-30-00.  CORROSION REMOVED ON LOWER FLANGE OF STR 18A IAW SRM 51-10-02.  HFEC OF ABOVE AREA CARRIED OUT IAW B727-NDTM 51-00-00 PT6 FIG 4.  ALL CORROSION REMOVED.  FLAP PEENING CARRIED OUT IAW SOPM 20-10-03.  REPAIR STRAPS FABRICATED IAW DRWG 6 5C27166 AND EO 2004-083-008 (727-53-20165) CAD PLATING CARRIED OUT.
